# SDR DALA2020042802310

- Difficulty date: April 18, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 48,558 hours, 25,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3140, L/P 7060632) LEFT OVERWING EXIT DOOR PULL HANDLE LIGHT INOP. CORRECTIVE ACTION: RELAMPED LEFT OVERWING EXIT DOOR PULL HANDLE LIGHT.
